Pacific Journal of Mathematics

On the completion of locally solid vector lattices.

D. H. Fremlin

Article information

Pacific J. Math., Volume 43, Number 2 (1972), 341-347.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46A40: Ordered topological linear spaces, vector lattices [See also 06F20, 46B40, 46B42]


Fremlin, D. H. On the completion of locally solid vector lattices. Pacific J. Math. 43 (1972), no. 2, 341--347.

Export citation


  • [1] W. A. J. Luxemburg and A. G. Zaanen, Notes on Banach function spaces X, Proc. Nat. Acad. Sci., Amsterdam (A) 67 (1964), 494-506; also in Indagationes Mathematicae, vol. 26.
  • [2] R. Metzler and H. Nakano, Quasi-Norm Spaces, Trans. Amer. Math. Soc, 123 (1966), 1-31.
  • [3] H. Nakano, Linear topologies on semi-ordered linear spaces, J. Fac. Sci. Hokkaido (I), 12 (1953), 87-104.
  • [4] A. L. Peressini, Ordered Topological Spaces, Harper and Row, 1967.
  • [5] H. H. Schaefer, Topological Vector Spaces, Macmillan, 1966.
  • [6] B. Z. Vulikh, (trans. L. F. Boron) Introduction to the Theory of Partially Ordered Spaces, Wolters-Noordhoff, 1967.